# SDR CALA2022050201118

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620200
- Condition: Cracked
- Location: Rh Aft Ee
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-52-4-6031 RH AFT EMERGENCY EXIT DOOR HAS CRACK AT RH LOAD T RANSMITTING PROFIL.
